# SDR 2A6R2023072567602

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N910OU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 7,682 hours, 27,087 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: D1301048011
- Condition: Corroded
- Location: Zone 700
- Part time: 7,682 hours, 27,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LH REPLACEMENT SKID TUBE WAS PREVIOUSLY INSTALLED ON FAA FORM 337 DATED 18 FEB 2020.  REMOVED THE LH SKID TUBE AND INSTALLED AN OEM AIRBUS SKID TUBE (P/N 350A41-6002-0201) IAW EC130 AMM 32-11-00, 4-1 REVISION 17.00 (UPDATE 08) DATED 15 JAN 2023.
